Quantiles for Counts

This article studies the estimation of conditional quantiles of counts. Given the discreteness of the data, some smoothness must be artificially imposed on the problem. We show that it is possible to smooth the data in a way that allows inference to be performed using standard quantile regression te...

Full description

Saved in:
Bibliographic details
Volume: 100
Main Author: Machado, José A. F
Silva, J. M. C. Santos
Format: Journal Article
Language: English
Zielgruppe: Trade
Academic
Place of publication: ALEXANDRIA Taylor & Francis 01.12.2005
American Statistical Association
AMER STATISTICAL ASSOC
published in: Journal of the American Statistical Association Vol. 100; no. 472; pp. 1226 - 1237
ORCID: 0000-0003-4274-4879
0000-0001-8009-3531
Data of publication: 12/1/2005
ISSN: 0162-1459
1537-274X
EISSN: 1537-274X
Discipline: Statistics
Mathematics
Subjects:
Online Access: Fulltext
CODEN: JSTNAL
Database: Web of Knowledge
Science Citation Index Expanded
Web of Science
Web of Science - Science Citation Index Expanded - 2005
Pascal-Francis
CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS